MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC

RESPIRATORY TECHNOLOGIES INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC
Model Number R500055-000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer previously reported this event to the fda on 02/24/2021 under an incorrect manufacturer report number, 3004961343-2021-00002.The correct manufacturer report number is 3004961434-2021-00002.
 
Event or Problem Description
The manufacturer received information alleging vest therapy with an incourage device caused a heart condition.The patient is currently wearing a heart monitor and continues to receive vest therapy.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an encourage device allegedly caused a heart condition.The patient is currently wearing a heart monitor and continues to receive vest therapy.The device was returned to the manufacturer for evaluation.The customer's complaint was not confirmed.The device was tested and passed all final testing.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES INC.
5905 nathan lane north
plymouth MN 55442
MDR Report Key11878266
Report Number3004961434-2021-00002
Device Sequence Number11659873
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR500055-000
Device Catalogue NumberR500055-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;